# SDR CALA9901314

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN AFT CARGO DOOR INNER PAN AT AFT LATCH CLAMP.  THE CRACK WAS STOP DRILLED IAW SRM 52-05, FIGURE 26A.  A REPAIR ANGLE WAS INSTALLED IAW SRM 52-01, FIGURE 26A.
